# SDR 98UAL900455

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UA
- Make and model: Boeing 737522
- Aircraft serial: 25008
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DID NOT RECEIVE GEAR LOCK INDICATION LIGHT.  *S/D*  FOUND THE AIR, GROUND RELAY AND LIGHTS CIRCUIT BREAKER OPENED.  RESET AND GROUND TESTED OK.
